# SDR FDEA201008243120

- Difficulty date: August 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 75,982 hours, 30,656 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 2062005013
- Part serial: 1721
- Condition: Leaking
- Location: Hyd System
- Part time: 20,095 hours, 7,173 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER LEVEL OFF, RECEIVED "HYD 3 ELEV OFF"  WARNING, FLUID AT 4.9 CONTINUED TO SLOWLY LEAK,  RECEIVED HYD 3 OFF 20 MINUTES LATER.  FLUID TRAPPED AT 2.9.  AFTER GEAR EXTENSION, RECEIVED "HYD 3 FAIL"  FLUID DROPPED TO 1.2. SHUTDOWN 1 & 3 ENG, TOWED TO  PARK. (FLUID 0.7) NEEDED ENG 2, NO APU. USED MANUAL GEAR EXTENSION ON SHORT FINAL.  FOUND RT BRAKE MANIFOLD VLV LEAKING.  REMOVED RT MANIFOLD IAW AMM 32-44-05-2 UP TO ITEM 3A(7).
